# SDR 96ZZZX4066

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3685W
- Make and model: Beech A36TC
- Aircraft serial: EA113
- System (JASC): 7120 · Engine Mount Section
- Part: Bar
- Part number: 643816
- Condition: Cracked
- Location: Engine Stab
- Part time: 1,912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LOCATION OF ENGINE STABILIZER BAR, CRACK COULD NOT BE SEEN AT FIRST INSPECTION, ONLY FOUND UPON REMOVAL.  LAST PART INSPECTION AT LAST ENGINE OVERHAUL, 387 HOURS.
